I had SJS about 8 years ago as a reaction to an antibiotic. If I have this history would it be dangerous for me to take Lamictal or would it have no effect? I am also taking Zoloft and Adderall, if that is relevant.
I don't think it would be recommended in your case. If you really want to take the chance then discuss it with the dr. & come up with a very slow tiration so that you can stop if you show any rash above the neck. Probably a pediatric dose of 5 mgs. would be a possible starting point. Also the zoloft may not be compatible with it. Good Luck!
My psychiatrist wanted me on this medication and told me of the possible side effect of rash. I told him that I had had SJS before from antibiotic and said that I should really think about taking it. That there was more of a chance to getting it again. But if started on low dosage and worked my way up may not cause rash. Of course I did not take it. It is to scary to know that it is fatal. So I hope you are careful in your decision of taking this medication. Hope this has helped you out.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Apr 2010 • 1 answer
Posted 14 Feb 2011 • 2 answers
Posted 13 Jan 2016 • 0 answers
Posted 27 Feb 2016 • 0 answers
Posted 5 Feb 2017 • 0 answers